Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 16, 2011, 12:50 AM EDT for 4 counties in Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2011, 12:50 AM EDT (04:50 UTC)
- Expired
- Jun 16, 2011, 1:30 AM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
Counties Meriwether County, GA, Pike County, GA, Spalding County, GA, Talbot County, GA
The radar
The Atlanta radar (KFFC), 31 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.8 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1682 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 2119 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
348
WWUS82 KFFC 160450
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1250 AM EDT THU JUN 16 2011
GAZ056-067>069-078-079-160530-
1250 AM EDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TALBOT...SPALDING...PIKE...MERIWETHER...UPSON AND HARRIS COUNTIES
UNTIL 130 AM EDT...
AT 1247 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DIGBEY TO F.D. ROOSEVELT STATE PARK...
MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS TALBOT...SPALDING...PIKE...MERIWETHER...UPSON AND HARRIS
COUNTIES THROUGH 130 AM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...
PINE MOUNTAIN-CALLAWAY GARDENS...HAMILTON...HARRIS CITY...DURAND...
ALVATON...GREENVILLE...DIGBEY...GAY...VAUGHN...HOLLONVILLE...IMLAC...
ZETELLA AND RALEIGH. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3322 8455 3322 8451 3326 8449 3326 8444
3330 8441 3330 8410 3329 8409 3325 8412
3318 8413 3319 8425 3308 8424 3303 8427
3299 8426 3263 8455 3277 8496
TIME...MOT...LOC 0450Z 268DEG 24KT 3323 8444 3284 8479
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 15, 10:16 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 15, 10:16 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1016 PM EDT WED JUN 15 2011 .UPDATE ... STORMS ARE SHOWING A STEADY WEAKENING TREND ACROSS NORTH GA...AND BEGINNING TO CLUSTER INTO MAINLY MODERATE RAIN PRODUCING STORMS WITH OCCASIONAL CLOUD TO GROUND LIGHTNING...PEA SIZE HAIL AND WIND GUSTS TO 40 MPH THE MAIN THREATS WITH THESE STORMS. HAVE CLEARED ALL COUNTIES FROM SVR WATCH NUMBER 478 THAT WAS ACROSS NORTH GA. WILL HOLD ONTO SVR WATCH NUMBER 481 FOR ANOTHER HOUR OR SO...AND WILL LEAN TOWARD CANCELING THIS WATCH EARLY IF STORMS CONTINUE TO SHOW A WEAKENING TREND ACROSS THIS AREA AS EXPECTED. /39 .PREV DISCUSSION... /ISSUED 522 PM EDT WED JUN 15 2011/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... A WEAK WARM FRONT HAS PUSHED INTO NORTH CENTRAL GA... AND CURRENTLY LIES EAST OF DALTON. INCREASING MOISTURE AND INSTABILITIES COUPLED WITH DISTURBANCES EMBEDDED WITHIN THE WNW FLOW ALOFT WILL CONTINUE TO SPARK SHOWERS AND THUNDERSTORMS ACROSS THE TN VALLEY AND MUCH OF NORTH GA THIS AFTERNOON AND EVENING. STEEPENING LAPSE RATES AND A 40-50KT MID LEVEL FLOW COULD SUPPORT A FEW SEVERE STORMS THIS AFTERNOON AND EVENING... WITH THE GREATER THREAT NOW GENERALLY NORTH OF A CARROLLTON TO ATLANTA TO HOMER LINE... WHERE A SEVERE THUNDERSTORM WATCH HAS BEEN POSTED UNTIL 8 PM THIS EVENING. AREAS IN AND AROUND THE WATCH COULD SEE DAMAGING WIND OF 60 MPH OR GREATER AND LARGE HAIL FROM A FEW STRONG STORMS. THE SEVERE STORM THREAT WILL GREATLY DIMINISH BY LATE EVENING (9-10PM) WITH LOSS OF DAYTIME HEATING. HOWEVER...SCATTERED SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT AND INTO MID-LATE THURSDAY MORNING AS A WEAK FRONTAL BOUNDARY PUSHES INTO CENTRAL GA THURSDAY AFTERNOON...WITH A DRIER WNW FLOW IN ITS WAKE. MODELS SUGGEST THIS FRONT STALLS ACROSS CENTRAL GA LATE THURSDAY...AND POSSIBLY PROVIDES THE FOCUS FOR ISOLATED SHOWERS/THUNDERSTORMS ACROSS MAINLY CENTRAL GA THURSDAY AFTERNOON-FRIDAY NIGHT. WITH MUCH UNCERTAINTY ON TIMING AND LOCATION...HAVE BLANKETED THE FORECAST AREA WITH A 20 PERCENT CHANCE FOR THESE PERIODS. AS FOR TEMPS...HAVE LEANED TOWARD THE MAV LOWS AND MET HIGHS FOR MOST AREAS THROUGH THE SHORT TERM. LONG TERM /SATURDAY THROUGH WEDNESDAY/... HIGH PRESSURE IN THE MID AND UPPER LEVELS SETTLES IN OVER THE DEEP SOUTH ON SATURDAY AND REMAINS A CONVECTIVE LIMITING INFLUENCE THROUGH THE EXTENDED PERIODS. IT APPEARS THE EASTERN ZONES THAT LIE ON THE EASTERN PERIPHERY OF THE UPPER RIDGE HAVE THE SLIGHTLY GREATER CHANCE FOR ISOLATED AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. HAVE MAINTAINED A SLIGHT CHANCE POP FOR ALL ZONES FOR MUCH OF THE EXTENDED EACH DAY AS A STORM COULD POP JUST ABOUT ANYWHERE EACH DAY. && .AVIATION... 00Z UPDATE... TIMING OF CONVECTION COMBINED WITH WIND DIRECTION AFTER PASSAGE OF STORMS IS CHALLENGE IN THIS FORECAST. ONCE LINE OF STORMS CLEARS NORTHERN TAF SITES...WINDS COULD SNEAK IN FROM THE NE DUE TO OUTFLOW FROM THE STORMS. SHOWERS COULD AFFECT NORTHERN TAF SITES BETWEEN 08-12Z. CB NEAR END OF FORECAST PERIOD...BUT SOUTHERN SITES HAVE BETTER CHANCES FOR CONVECTION COMPARED TO THE NORTH. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE ON CIGS AND VSBYS. MEDIUM CONFIDENCE ON PCPN AND WINDS. LOW CONFIDENCE ON TIMING OF CONVECTION. 10 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 92 66 95 / 50 20 20 20 ATLANTA 71 93 72 93 / 50 20 20 20 BLAIRSVILLE 62 87 58 87 / 60 20 20 20 CARTERSVILLE 65 93 65 93 / 60 20 20 20 COLUMBUS 73 96 71 95 / 40 20 20 20 GAINESVILLE 68 91 69 92 / 50 20 20 20 MACON 70 94 69 95 / 40 20 20 20 ROME 66 93 65 93 / 60 20 20 20 PEACHTREE CITY 66 93 67 94 / 50 20 20 20 VIDALIA 72 95 72 97 / 40 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS... FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL... HARALSON...JACKSON...LUMPKIN...MURRAY...NORTH FULTON... PAULDING...PICKENS...POLK...SOUTH FULTON...TOWNS...UNION... WALKER...WHITE...WHITFIELD. &&
Hazardous weather outlook, Jun 16, 12:50 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1250 AM EDT THU JUN 16 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1250 AM EDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...WEDNESDAY NIGHT SCATTERED THUNDERSTORMS EXPECTED TONIGHT A FEW SEVERE THUNDERSTORMS EXPECTED...MAINLY ACROSS CENTRAL GEORGIA TONIGHT. .SYNOPSIS... UNSEASONABLY STRONG NORTHWEST FLOW ALOFT REMAINED ACROSS THE REGION. A SIGNIFICANT SHORT WAVE WAS TRAVERSING THE STATE. WIDESPREAD SEVERE THUNDERSTORMS WERE ACCOMPANYING THIS SHORT WAVE EARLY THIS MORNING. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DAMAGING THUNDERSTORM WIND GUSTS. ALL THUNDERSTORMS WILL PRODUCE FREQUENT CLOUD-TO-GROUND LIGHTNING. PENNY TO QUARTER-SIZED HAIL MAY STILL ACCOMPANY THE STRONGER STORMS ACROSS CENTRAL GEORGIA. THE PRIMARY THREAT FOR SEVERE THUNDERSTORMS FOR THE REMAINDER OF TONIGHT WILL BE ACROSS CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM FRANKLIN...TO PEACHTREE CITY...TO ATHENS. .DISCUSSION... A VERY UNSTABLE ATMOSPHERE WEDNESDAY AFTERNOON COMBINED WITH A STRONG SHORT WAVE EMBEDDED WITHIN NORTHWEST FLOW ALOFT TO BRING MULTIPLE ROUNDS OF SEVERE THUNDERSTORMS TO THE REGION. EXTENSIVE COOL OUTFLOW BOUNDARIES HAVE ALLOWED THE THUNDERSTORMS TO SHIFT SOUTHWARD INTO CENTRAL GEORGIA...LEAVING NORTH GEORGIA MAINLY WITH AREAS OF LIGHT TO MODERATE RAIN. THE SEVERE THREAT HAS ENDED ACROSS NORTH GEORGIA FOR TONIGHT...BUT WILL CONTINUE THROUGH AT LEAST 4 AM FOR CENTRAL GEORGIA. AS THE ATMOSPHERE CONTINUES TO COOL...THE INTENSITY AND NUMBER OF SEVERE THUNDERSTORMS WILL CONTINUE TO DECREASE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL DIMINISH FROM NORTHWEST TO SOUTHEAST EARLY THURSDAY. OTHERWISE...ISOLATED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING DURING THE PERIOD FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY CONTINUE ACROSS CENTRAL GEORGIA THROUGH 4 AM EDT. THEREAFTER...SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THE REMAINDER OF TONIGHT OR EARLY THURSDAY. 19
In the hours before
Special weather statement, Jun 16, 12:21 AM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1221 AM EDT THU JUN 16 2011
GAZ089>091-102-160500-
1221 AM EDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN STEWART...
MUSCOGEE...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 100 AM EDT...
AT 1218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT BENNING/LAWSON ARMY AIR FIELD...MOVING
EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
STEWART...MUSCOGEE...MARION AND CHATTAHOOCHEE COUNTIES THROUGH 100 AM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORT
BENNING/LAWSON ARMY AIR FIELD...AVONDALE...CARTER ACRES...COLUMBUS...
ROSE HILL...BIBB CITY...LAUREL HILLS...BENNING PARK...BENNING
HILLS...BATTLE PARK...CUSTER ROAD TERRACE...COLUMBUS METROPOLITAN
AIRPORT...HIGHLAND PARK...SAINT MARYS HILLS AND EDGEWOOD. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3223 8497 3223 8493 3226 8490 3232 8501
3243 8497 3246 8501 3252 8501 3258 8469
3256 8467 3252 8469 3253 8466 3222 8461
3223 8465 3221 8464 3215 8504
TIME...MOT...LOC 0421Z 261DEG 18KT 3238 8497Local storm report, Jun 16, 12:25 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1225 AM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM HAIL 6 W DOUGLASVILLE 33.75N 84.85W
06/15/2011 E0.88 INCH DOUGLAS GA PUBLIC
&&
RGARCIALocal storm report, Jun 16, 12:29 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1229 AM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM HAIL 1 S COLUMBUS 32.45N 84.99W
06/16/2011 E0.50 INCH MUSCOGEE GA PUBLIC
&&
RGARCIALocal storm report, Jun 16, 12:39 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1239 AM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG 5 SE ROCKY PLAINS 33.45N 83.86W
06/15/2011 NEWTON GA 911 CALL CENTER
3 TREES DOWN ACROSS SOUTH NEWTON COUNTY.
1055 PM HAIL 5 NW WORKMORE 31.99N 83.00W
06/15/2011 E1.00 INCH TELFAIR GA 911 CALL CENTER
1105 PM HAIL HIRAM 33.88N 84.76W
06/15/2011 E1.75 INCH PAULDING GA 911 CALL CENTER
&&
RGARCIALocal storm report, Jun 16, 12:44 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1244 AM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 3 ENE HAWKINSVILLE 32.31N 83.42W
06/15/2011 E1.00 INCH PULASKI GA 911 CALL CENTER
&&
RGARCIASpecial weather statement, Jun 16, 12:50 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1250 AM EDT THU JUN 16 2011
GAZ056-067>069-078-079-160530-
1250 AM EDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TALBOT...SPALDING...PIKE...MERIWETHER...UPSON AND HARRIS COUNTIES
UNTIL 130 AM EDT...
AT 1247 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DIGBEY TO F.D. ROOSEVELT STATE PARK...
MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS TALBOT...SPALDING...PIKE...MERIWETHER...UPSON AND HARRIS
COUNTIES THROUGH 130 AM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...
PINE MOUNTAIN-CALLAWAY GARDENS...HAMILTON...HARRIS CITY...DURAND...
ALVATON...GREENVILLE...DIGBEY...GAY...VAUGHN...HOLLONVILLE...IMLAC...
ZETELLA AND RALEIGH. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3322 8455 3322 8451 3326 8449 3326 8444
3330 8441 3330 8410 3329 8409 3325 8412
3318 8413 3319 8425 3308 8424 3303 8427
3299 8426 3263 8455 3277 8496
TIME...MOT...LOC 0450Z 268DEG 24KT 3323 8444 3284 8479The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:01 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 44 min |
| Jun 15, 8:06 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Lumpkin | 24 min |
| Jun 15, 8:14 PM EDT | Special Weather Statement | FFC | Morgan | 31 min |
| Jun 15, 8:25 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 35 min |
| Jun 15, 8:32 PM EDT | Special Weather Statement | FFC | Bartow | 13 min |
| Jun 15, 8:36 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 15, 8:37 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Walton | 53 min |
| Jun 15, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 35 min |
| Jun 15, 8:46 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 29 min |
| Jun 15, 8:54 PM EDT | Special Weather Statement | FFC | Forsyth | 51 min |
| Jun 15, 9:02 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| Jun 15, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 17 min |
| Jun 15, 9:19 PM EDT | Special Weather Statement | FFC | Bartow | 26 min |
| Jun 15, 9:30 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 45 min |
| Jun 15, 9:31 PM EDT | Special Weather Statement | FFC | Gordon | 44 min |
| Jun 15, 9:36 PM EDT | Special Weather Statement | FFC | Barrow, Morgan, Oconee, Walton | 24 min |
| Jun 15, 10:03 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 42 min |
| Jun 15, 10:07 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Newton | 53 min |
| Jun 15, 10:09 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 51 min |
| Jun 15, 10:17 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Fayette, Lamar, Monroe, Pike and 1 more | 28 min |
| Jun 15, 10:24 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
| Jun 15, 10:31 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Paulding, Polk | 44 min |
| Jun 15, 10:33 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 57 min |
| Jun 15, 10:37 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 38 min |
| Jun 15, 10:42 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 33 min |
| Jun 15, 10:43 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 31 min |
| Jun 15, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 43 min |
| Jun 15, 10:57 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Jun 15, 11:01 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 2 hr |
| Jun 15, 11:04 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Dooly, Harris, Peach, Talbot, Taylor | 26 min |
| Jun 15, 11:19 PM EDT | Special Weather Statement | FFC | Cobb, Fulton, Haralson, Paulding | 41 min |
| Jun 15, 11:25 PM EDT | Special Weather Statement | FFC | Chattahoochee, Crisp, Dooly, Macon, Marion, Muscogee and 5 more | 50 min |
| Jun 15, 11:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 47 min |
| Jun 15, 11:35 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Wheeler | 40 min |
| Jun 15, 11:40 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 22 min |
| Jun 15, 11:46 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen | 44 min |
| Jun 15, 11:49 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 15 min |
| Jun 15, 11:52 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley | 38 min |
| Jun 15, 11:56 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 20 min |
| Jun 16, 12:05 AM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Jun 16, 12:11 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 50 min |
| Jun 16, 12:21 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 39 min |
| Jun 16, 12:35 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 22 min |
| Jun 16, 1:05 AM EDT | Special Weather Statement | FFC | Marion, Schley, Stewart | 40 min |
| Jun 16, 1:23 AM EDT | Special Weather Statement | FFC | Bibb, Crawford | 37 min |
| Jun 16, 9:12 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 33 min |
| Jun 16, 9:45 AM EDT | Special Weather Statement | FFC | Talbot | 45 min |
| Jun 16, 9:59 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 46 min |
| Jun 16, 10:44 AM EDT | Special Weather Statement | FFC | Talbot | 46 min |
| Jun 16, 1:17 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 43 min |
| Jun 16, 2:04 PM EDT | Special Weather Statement | FFC | Macon, Marion | 41 min |
| Jun 16, 2:15 PM EDT | Special Weather Statement | FFC | Webster | 45 min |
| Jun 16, 2:40 PM EDT | Special Weather Statement | FFC | Macon, Schley, Sumter | 50 min |
| Jun 16, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 42 min |
| Jun 16, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 18 min |
| Jun 16, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wilcox | 43 min |
| Jun 16, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 51 min |
| Jun 16, 6:27 PM EDT | Special Weather Statement | FFC | Wilcox | 18 min |
| Jun 16, 6:48 PM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jun 16, 6:55 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| Jun 16, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 46 min |
| Jun 16, 7:12 PM EDT | Special Weather Statement | FFC | Montgomery | 48 min |
| Jun 16, 7:49 PM EDT | Special Weather Statement | FFC | Dodge | 26 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.